Advil PM Pain Reliever / Nighttime Sleep Aid (Ibuprofen and Diphenhydramine) 120 Count

Q&A
By: Advil
Walmart #: 004053575
Advil PM Pain Reliever / Nighttime Sleep Aid (Ibuprofen and Diphenhydramine) 120 Count
Loading options...
Sold by Walmart.com

FREE shipping available

 on $50+ orders
 

Shipping

Type
Arrives
Cost
Value
Data unavailable
$4.97
Standard
Data unavailable
$6.97
Expedited
Data unavailable
$8.97
Rush
Data unavailable
$9.97

Pickup not available

 

Pickup

Want to pick up your package for free?
Walmart offers free pickup for most orders placed online - for many items as soon as today! Tell us where you are and we'll show you which Walmart stores and partner locations near you are available for package pickup.
 
See 3 more sellers
Starting from $15.47
3 more sellers from $15.47 | Learn more
Showing 4 sellers
  • $13.94
    +$4.97 shipping
    Walmart.com
    |
  • $15.47
    +Free shipping
    Pharmapacks Pharmapacks
    Rating unavailable
    |
  • $17.90
    +Free shipping
    The Online Drugstore The Online Drugstore
    Rating unavailable
    |
  • $17.99
    +Free shipping
    AmericaRx Smart Shop AmericaRx Smart Shop
    Rating unavailable
    |

Other sellers on Walmart.com

In addition to Walmart.com items, we offer you products from our Marketplace Retailer partners to give you a wide range of choices.

  • Marketplace items are not returnable to Walmart.com or Walmart stores
  • Marketplace Retailers ship the items you buy from them
  • Tracking details (if available) can be found in your Walmart account

Phone: 

Email: 

 Return Policy

  • Pain relief plus a gentle sleep aid
  • Non-habit forming
  • Helps you fall asleep faster and stay asleep longer
  • Customers also considered
    Check out these related products

    About this item

    Important Made in USA Origin Disclaimer: For certain items sold by Walmart on Walmart.com, the displayed country of origin information may not be accurate or consistent with manufacturer information. For updated, accurate country of origin data, it is recommended that you rely on product packaging or manufacturer information.

    The multi-pain relieving power of Advil, plus a gentle, non-habit forming sleep aid. When pain keeps you awake, Advil PM's patented bi-layer formula is designed to help you fall asleep faster and stay asleep longer, for hours of restful sleep*. It is the leader among OTC nighttime pain relievers. The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. *Compared to placebo or no treatment.

    About this item

    Important Made in USA Origin Disclaimer: For certain items sold by Walmart on Walmart.com, the displayed country of origin information may not be accurate or consistent with manufacturer information. For updated, accurate country of origin data, it is recommended that you rely on product packaging or manufacturer information.

    The multi-pain relieving power of Advil, plus a gentle, non-habit forming sleep aid. When pain keeps you awake, Advil PM's patented bi-layer formula is designed to help you fall asleep faster and stay asleep longer, for hours of restful sleep*. It is the leader among OTC nighttime pain relievers. The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. *Compared to placebo or no treatment.

    Advil PM Pain Reliever / Nighttime Sleep Aid (Ibuprofen and Diphenhydramine):

    • Pain relief plus a gentle sleep aid
    • Non-habit forming
    • Helps you fall asleep faster and stay asleep longer

    Warnings: 

    Warning Text: Allergy Alert: Ibuprofen May Cause A Severe Allergic Reaction, Especially In People Allergic to Aspirin. Symptoms May Include: Hives, Shock, Facial Swelling, Skin Reddening, Asthma (Wheezing), Rash, Blisters. If An Allergic Reaction Occurs, Stop Use and Seek Medical Help Right Away. Stomach Bleeding Warning: This Product Contains A Nonsteroidal Anti-Inflammatory Drug (Nsaid), Which May Cause Stomach Bleeding. The Chance Is Higher If You: Are Age 60 Or Older; Have Had Stomach Ulcers Or Bleeding Problems; Take A Blood Thinning (Anticoagulant) Or Steroid Drug; Take Other Drugs Containing An Nsaid [Aspirin, Ibuprofen, Naproxen, Or Others]; Have 3 Or More Alcoholic Drinks Every Day While Using This Product; Take More Or For A Longer Time Than Directed. Do Not Use: If You Have Ever Had An Allergic Reaction to Any Other Pain Reliever/Fever Reducer; Unless You Have Time For A Full Night's Sleep; In Children Under 12 Years of Age; Right Before Or After Heart Surgery; With Any Other Product Containing Diphenhydramine, Even One Used On Skin; If You Have Sleeplessness Without Pain. Ask A Doctor Before Use If You Have: A Breathing Problem Such As Emphysema Or Chronic Bronchitis; Problems Or Serious Side Effects from Taking Pain Relievers Or Fever Reducers; Stomach Problems That Last Or Come Back Such As Heartburn, Upset Stomach Or Stomach Pain; Ulcers; Bleeding Problems; High Blood Pressure; Heart Or Kidney Disease; Asthma; Taken A Diurectic; Reached Age 60 Or Older; Glaucoma; Trouble Urinating Due to An Enlarged Prostate Gland. Ask A Doctor Or Pharmacist Before Use If You Are: Taking Sedatives Or Tranquilizers, Or Any Other Sleep-Aid; Taking Any Other Drug Containing An Nsaid (Prescription Or Nonprescription); Under A Doctor's Care For Any Continuing Medical Illness; Taking Any Other Antihistamines; Taking A Blood Thinning (Anticoagulant) Or Steroid Drug; Taking Aspirin For Heart Attack Or Stroke, Because Ibuprofen May Decrease This Benefit of Aspirin; Taking Any Other Drug. When Using This Product: Drowsiness Will Occur. Avoid Alcoholic Drinks. Do Not Drive A Motor Vehicle Or Operate Machinery. Take With Food Or Milk If Stomach Upset Occurs. The Risk of Heart Attack Or Stroke May Increase If You Use More Than Directed Or For Longer Than Directed. Stop Use and Ask A Doctor If: You Feel Faint, Vomit Blood, Or Have Bloody Or Black Stools. These Are Signs of Stomach Bleeding. Pain Gets Worse Or Lasts More Than 10 Days. Sleeplessness Persists Continuously For More Than 2 Weeks. Insomnia May Be A Symptom of A Serious Underlying Medical Illness. Stomach Pain Or Upset Gets Worse Or Lasts. Redness Or Swelling Is Present In The Painful Area. Any New Symptoms Appear. If Pregnant Or Breast-Feeding, Ask A Health Professional Before Use. It Is Especially Important Not to Use Ibuprofen During The Last 3 Months of Pregnancy Unless Definitely Directed to Do So By A Doctor Because It May Cause Problems In The Unborn Child Or Complications During Delivery. Keep Out of The Reach of Children. In Case of Overdose, Get Medical Help Or Contact A Poison Control Center Right Away

    Ingredients: 

    Inactive Ingredients: Calcium stearate, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, FD&C blue no. 2 aluminum lake, glyceryl behenate, hypromellose, lactose monohydrate, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyethylene glycol, pregelatinized starch, sodium lauryl sulfate, sodium starch glycolate, stearic acid, titanium dioxide.

    Ingredients: Active Ingredients (In Each Caplet): Diphenhydramine Citrate 38 Mg, Purpose Nighttime Sleep Aid. Ibuprofen 200 Mg (Nsaid*), Purpose Pain Reliever. Inactive Ingredients: Calcium Stearate, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Fd&C Blue No. 2 Aluminum Lake, Glyceryl Behenate, Hypromellose, Lactose Monohydrate, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide. *Nonsteroidal Anti-Inflammatory Drug

    Active Ingredients: Diphenhydramine citrate 38 mg;  Ibuprofen 200 mg (nsaid: nonsteroidal anti-inflammatory drug)

    Directions: 

    Dosage: In each caplet

    Instructions: Do Not Take More Than Directed. Do Not Take Longer Than 10 Days, Unless Directed By A Doctor (See Warnings). Adults and Children 12 Years and Over: Take 2 Caplets At Bedtime. Do Not Take More Than 2 Caplets In 24 Hours Read and Keep Carton For Complete Warnings and Information. Do Not Use If Seal Under Bottle Cap Imprinted With Sealed For Your Protection Is Broken Or Missing Other Information: Read All Warnings and Directions Before Use. Keep Carton. Store At 20-25 C (68-77 F). Avoid Excessive Heat Above 40 C (104 F)

    Explore this item

    Specifications

    Gender: Women
    Fabric Content: 100% Synthetic
    Condition: New
    Count: 120 Count
    Size: 120
    Form: Caplets
    Material: Synthetic
    Manufacturer Part Number: PF16443
    Model: 16443
    Brand: Advil
    Assembled Product Weight: 0.40 Pounds
    Assembled Product Dimensions (L x W x H): 4.50 x 3.50 x 4.50 Inches
    Show

    Comparison Table

    Brand Image
    Ages
    Ages
    18 years of age & older
    18 years of age & older
    12 years of age & older
    12 years of age & older
    Forms
    Forms
    Gel Caplets
    Gel Caplets
    Caplets
    Caplets
    Liquid Filled Capsules
    Liquid Filled Capsules
    Tablets
    Tablets
    Uses
    Uses
    Migraines
    Migraines
    Toothaches
    Toothaches
    Nighttime Sleeplessness Associated with Pain
    Nighttime Sleeplessness Associated with Pain
    Backaches
    Backaches
    Minor Arthritis Pain
    Minor Arthritis Pain
    Menstrual Pains
    Menstrual Pains
    Muscle Aches
    Muscle Aches
    Headaches
    Headaches
    Advil® Tablets
     
    Yes
    Yes
    Yes
    Yes
     
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
     
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Advil® Liqui-Gels®
     
    Yes
    Yes
    Yes
    Yes
     
    Yes
    Yes
     
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Advil® Film-Coated
     
    Yes
    Yes
    Yes
    Yes
     
    Yes
    Yes
    Yes
    Yes
     
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Advil® Easy Open Arthritis Caps
     
    Yes
    Yes
    Yes
    Yes
     
    Yes
    Yes
    Yes
    Yes
     
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Yes
    Advil® Migraine
     
    Yes
    Yes
     
    Yes
    Yes
     
    Yes
    Yes
    Advil® PM Caplets
     
    Yes
    Yes
    Yes
    Yes
     
    Yes
    Yes
     
    Yes
    Yes
    Advil® PM Liqui-Gels®
     
    Yes
    Yes
    Yes
    Yes
     
    Yes
    Yes
     
    Yes
    Yes
    Show
    Best seller ranking:

    Customer Reviews

    Customer Reviews | 13 reviews | 4.5 out of 5

    4.5 stars

    13 reviews | 4.5 out of 5

    4.5 stars

    13 reviews | 4.5 out of 5

    92%
    Would recommend to a friend
    5 stars
    9
    4 stars
    3
    3 stars
    0
    2 stars
    0
    1 stars
    1
    1-5 of 12 total reviews
    92%
    Would recommend to a friend

    Age

    Gender

    wow
    11/7/2012

    Customer review by mmm0210

    5.0 stars 11/7/2012 by mmm0210
    by mmm0210

    First off I have ALWAYS trusted Advil with any/all my pain relieving problems. I get small headaches almost everyday from being busy, stressed and lack of sleep. so when i saw that Advil now had the extra sleep aid I figure I should try it since I haven't been sleeping well. It exceeded my expectations! I popped two pills during dinner and 30 minutes later I was fighting to stay awake to watch a movie with my husband! I love theses sleep aids and so does he. They come in handy on those days you have a LONG stressful work day and you just lay in bed not being able to sleep. try them you WON"T regret it!

    Was this review helpful? (5) (3)
    Thank you! You have successfully submitted feedback for this review.
    Was this review helpful?
    mmm0210
    Would recommend to a friend? Yes
    2/26/2013

    Customer review by PIPITITA

    5.0 stars 2/26/2013 by PIPITITA
    by PIPITITA
    Verified purchaser
    Verified purchaser
    Customer has been confirmed to have purchased the item from Walmart.

    i feel very well with the advil pm, I use every night and I sleep like a baby.

    Was this review helpful? (2) (0)
    Thank you! You have successfully submitted feedback for this review.
    Was this review helpful?
    PIPITITA
    McAllen, TX
    Would recommend to a friend? Yes
    Age:45 - 54
    Ownership:Longer than one year
    Gender:Female
    Usage:Every day
    Verified purchaser
    Verified purchaser
    Customer has been confirmed to have purchased the item from Walmart.
    Advil P M
    2/26/2016

    Customer review by eddie

    5.0 stars 2/26/2016 by eddie
    by eddie

    This product really works for me with no side effects so far. But I only need one caplet per night.

    Was this review helpful? (0) (1)
    Thank you! You have successfully submitted feedback for this review.
    Was this review helpful?
    eddie
    Would recommend to a friend? Yes
    This is my feel good medicine.
    8/1/2014

    Customer review by Flexxybaby

    4.0 stars 8/1/2014 by Flexxybaby
    by Flexxybaby
    Verified purchaser
    Verified purchaser
    Customer has been confirmed to have purchased the item from Walmart.

    Advil PM is not only a pain killer but a sleep aid, which is all I like to take whenever I have body pain or headache. I would recommend this to anyone who suffers from aches and pains at night.

    Was this review helpful? (2) (2)
    Thank you! You have successfully submitted feedback for this review.
    Was this review helpful?
    Flexxybaby
    New York, NY
    Would recommend to a friend? Yes
    Age:45 - 54
    Gender:Female
    Verified purchaser
    Verified purchaser
    Customer has been confirmed to have purchased the item from Walmart.
    Sleeping Pain Free
    10/22/2015

    Customer review by Scruffy4532

    5.0 stars 10/22/2015 by Scruffy4532
    by Scruffy4532

    I wish I had known about this product sooner before getting a free sample. I have tried all kinds of sleep aids & pain revilers in the past. I am so glad that Advil has put the two together. When I first took them it was the best first night sleep and pain free night I have had in years!

    Was this review helpful? (0) (1)
    Thank you! You have successfully submitted feedback for this review.
    Was this review helpful?
    Scruffy4532
    Would recommend to a friend? Yes
    1-5 of 12 total reviews See all
    1-5 of 12 reviews

    Customer Reviews | 13 reviews | 4.5 out of 5

    Customer Reviews

    Was this review helpful?
    Was this review helpful?

    Customer Q&A

    Back
    Questions & Answers 0 questions

    Ask a question

    If you would like to share feedback with us about pricing, delivery or other customer service issues, please contact customer service directly.


    Q&A tips and guidelines

    Q&A Exchange Guidelines

    When writing your question or answer, please follow these guidelines:

    • Do: Make sure your question is directly related to the product
    • Do: Be specific and provide as many details as possible
    • Do: Include the model number (if applicable)
    • Do: Write your question in English
    • Do Not: Include personal information (such as your full name)
    • All submitted questions and answers are subject to the terms set forth in our Terms and Conditions

    We reserve the right not to post your question or answer if it contains any of the following:

    • Any information not related to the actual merchandise or topic
    • Obscenities, discriminatory language or other language not suitable for a public forum
    • Advertisements or “spam” content
    • Email addresses, physical addresses or other forms of contact information
    • Critical or spiteful comments on other questions or answers posted on the page or their authors
    • Any imagery that demonstrates incorrect use of the merchandise
    • Anything that Walmart deems to be inappropriate, at Walmart's discretion

    Provide as many details as possible, including the model number (if applicable).

    Remember: Don’t include personal information (such as your full name).


    Preview Question

    Thank you.

    Questions will be checked against our question guidelines and posted within five to seven business days.

    Customers also viewed these products

    Policies & Plans

    See any care plans, options and policies that may be associated with this product.

    Warranty Plan

    Walmart Product Care Plans
    A limited product warranty is included free for most items. With an optional Walmart Care Plan you can enhance the manufacturer's coverage from the date of purchase. Walmart Product Care Plans cover 100% of the cost for repair or replacement, including shipping charges for the exchange.

    We'll show you Care Plan options and pricing at checkout if applicable, or go to www.walmart.com/careplans for more information.

    Product warranty:  N/A# See details

    Warranty Information: N/A#
    Did you buy this in a Walmart store?  Get a warranty for it here.

    Gifting plans

    Gift options are not available for this item.

    Pricing policy

    About our prices
    We’re committed to providing low prices every day, on everything. So if you find a current lower price from an online retailer on an identical, in-stock product, tell us and we’ll match it. See more details at Online Price Match.

    Returns

    Returns are easy at Walmart
    Not happy with a purchase? No problem. We've made returning items as easy as possible. And, most purchases can be returned for free. Learn more about our Returns Policy.